# SDR CA071210004

- Difficulty date: December 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,771 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 351650503031
- Condition: Worn
- Location: Te Flap
- Part time: 9,534 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT OB FLAPS IB HINGES WORN DUE TO ROLLER DIGGING INTO OB BRACKETS P/N 35-165050-30 AND 35-165050-31. THE AFT BEARINGS/ROLLERS HAVE TO BE REMOVED TO GET A GOOD INSPECTION OF THIS AREA. IT SHOULD NOT BE DONE (IN-SITU). THIS IS THE 3RD AIRCRAFT IN THIS COMPANY FLEET THAT HAS HAD WEAR IN THIS AREA. IF LET GO TOO FAR, A FLIGHT CONTROL ISSUE MAY BE ENCOUNTERED. (TC NR 20071210004)
